# SDR IPXA11564557

- Difficulty date: January 28, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 232N40141
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LANYARD AT STA 310.5 WAS NOT ATTACHED TO LANYARD ANCHOR FITTING ABOVE CREW ENTRY DOOR.  ATTACHED/ INSTALLED EMERGENCY ESCAPE LANYARD AT STA 310.5 IAW CURRENT DWG 232N4001 PROVIDED BY MFG.
